# SDR UALA2013071905079

- Difficulty date: July 14, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,486 hours, 14,070 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED PNEU DUCT FROM APU, FOUND NO LEAKS.  OPS CHECKED BULK AND AFT CARGO HEATING SYS, FOUND NO LEAKS.  OPS CHECKED ADP, FOUND NO LEAKS.  INSULATION BLANKET ON PNEU DUCT UNDER SEAT 36 AND 37 AB FOUND DAMAGED.   REPLACED INSULATION BLANKET.
